# SDR MASA200800312

- Difficulty date: April 13, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 29,252 hours, 31,667 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0195
- Condition: Faulty
- Location: Nr 1 & 2
- Part time: 15,152 hours, 14,899 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH FLIGHT 2851 PHX-YUM.  INTERMITTENT SMOKE WARNING LIGHT IN FLIGHT.  REMOVED AND REPLACED NR 1 & NR 2 SMOKE DETECTORS.
